MENU

You are here

Publications

Export 1535 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
P
Panati G, Spohn H, Teufel S. Space-adiabatic perturbation theory. Adv. Theor. Math. Phys. 7 (2003) 145-204 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3041
Pacciarini P, Rozza G. Stabilized reduced basis method for parametrized scalar advection-diffusion problems at higher Péclet number: Roles of the boundary layers and inner fronts. In: 11th World Congress on Computational Mechanics, WCCM 2014, 5th European Conference on Computational Mechanics, ECCM 2014 and 6th European Conference on Computational Fluid Dynamics, ECFD 2014. 11th World Congress on Computational Mechanics, WCCM 2014, 5th European Conference on Computational Mechanics, ECCM 2014 and 6th European Conference on Computational Fluid Dynamics, ECFD 2014. ; 2014. pp. 5614–5624. Available from: https://infoscience.epfl.ch/record/203327/files/ECCOMAS_PP_GR.pdf
Pacciarini P, Rozza G. Stabilized reduced basis method for parametrized advection-diffusion PDEs. Computer Methods in Applied Mechanics and Engineering. 2014 ;274:1–18.
Pacciarini P, Rozza G. Reduced basis approximation of parametrized advection-diffusion PDEs with high Péclet number. Lecture Notes in Computational Science and Engineering. 2015 ;103:419–426.
O
Olgiati A. Remarks on the Derivation of Gross-Pitaevskii Equation with Magnetic Laplacian. In: Michelangeli A, Dell'Antonio G Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Cham: Springer International Publishing; 2017. pp. 257–266. Available from: https://doi.org/10.1007/978-3-319-58904-6_15
Olgiati A. Effective Non-linear Dynamics of Binary Condensates and Open Problems. In: Michelangeli A, Dell'Antonio G Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Cham: Springer International Publishing; 2017. pp. 239–256. Available from: https://doi.org/10.1007/978-3-319-58904-6_14
N
Noselli G, Tatone A, DeSimone A. Discrete one-dimensional crawlers on viscous substrates: achievable net displacements and their energy cost. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34449
Noselli G, DeSimone A. A robotic crawler exploiting directional frictional interactions: experiments, numerics, and derivation of a reduced model. Proceedings of the Royal Society A 470, 20140333 (2014). 2014 .
Nolasco M, Reina C. Topological "observables" in semiclassical field theories. Phys. Lett. B 297 (1992) 82-88 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/3541
Negri F, Manzoni A, Rozza G. Reduced basis approximation of parametrized optimal flow control problems for the Stokes equations. Computers and Mathematics with Applications. 2015 ;69:319–336.
Negri M. Numerical Methods for Free-Discontinuity Problems Based on Approximations by Γ-Convergence. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/5399
Negri M. The anisotropy introduced by the mesh in the finite element approximation of the Mumford-Shah functional. Numer. Funct. Anal. Optim. 20 (1999), no. 9-10, 957-982 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1276
Negri F, Rozza G, Manzoni A, Quarteroni A. Reduced basis method for parametrized elliptic optimal control problems. SIAM Journal on Scientific Computing. 2013 ;35:A2316–A2340.
Negri M, Paolini M. Numerical minimization of the Mumford-Shah functional. Calcolo, 2001, 38, 67 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1461
Negri M. A finite element approximation of the Griffith\\\'s model in fracture mechanics. Numer. Math., 2003, 95, 653 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1548
Nardini L. A Note on the Convergence of Singularly Perturbed Second Order Potential-Type Equations. Journal of Dynamics and Differential Equations [Internet]. 2017 ;29:783–797. Available from: https://doi.org/10.1007/s10884-015-9461-y
Nardini L, Riva F. Existence and uniqueness of dynamic evolutions for a one dimensional debonding model with damping.; 2018. Available from: http://preprints.sissa.it/xmlui/handle/1963/35319
Narain KS, Piazzalunga N, Tanzini A. Real topological string amplitudes. Journal of High Energy Physics [Internet]. 2017 ;2017:80. Available from: https://doi.org/10.1007/JHEP03(2017)080
M
Musina R. The role of the spectrum of the Laplace operator on \\\\S2 in the H-bubble problem. J. Anal. Math. 94 (2004) 265-291 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2894
Musina R. H-surfaces with obstacles. (Italian). Ann. Univ. Ferrara Sez. VII (N.S.) 34 (1988), 1-14 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/491
Musina R. Planar loops with prescribed curvature: existence, multiplicity and uniqueness results. Proceedings of the American Mathematical Society 139 (2011) 4445-4459 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3842
Musina R. A note on the paper \\\"Optimizing improved Hardy inequalities\\\" by S. Filippas and A. Tertikas. J. Funct. Anal. 256 (2009) 2741-2745 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2698
Musina R. Variational Problems with Obstructions. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5832
Musina R. Existence of extremals for the Maz\\\'ya and for the Caffarelli-Kohn-Nirenberg inequalities. Nonlinear Anal. 70 (2009) 3002-3007 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2739
Musina R. On the regularity of weak solutions to H-systems. Atti .Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 209-219 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1753

Pages

Sign in